# SDR GLBA2001099

- Difficulty date: May 11, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 10,291 hours, 13,575 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Board
- Part number: 1013645801
- Part serial: 543B87
- Condition: Defective
- Location: Prop Control
- Part time: 9,328 hours, 11,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFX DISABLE ANNUNCIATOR ILLUMINATED.  INSPECTED FOUND BROKE WIRE W184A22 BY CAPTAINS LEFT LEG.  ALSO REPLACED PCB, OPS CHECKED SYSTEM SATISFACTORY.
